At two months of age my daughter got her 2 month shots:
DTaP (diphtheria, tetanus, acellular pertussis)
Hib (haemophilus influenzae type b)
IPV (polio vaccine)
PCV (pneumococcal conjugate vaccine)
The next day she developed a high fever and the following day began vomiting bile. We rushed her to the ER and they admitted her and gave her fluids and fever reducers and anti nausea medication. At the time I had asked if this could be a vaccine reaction and the doctor said, "No." I was naïve and didn’t think about vaccines again. Then we took her home.
Within a week I began to notice odd movements in my baby especially when she was falling asleep and waking. I began to become alarmed and started to take videos. A couple weeks she underwent EEGs and discovered she had developed Benign Infantile Spasms. These types of spasms look like mini baby crunches every couple seconds and they eventually progressed to her tongue protruding and eye deviating.
"Her neurologist never said these were caused from vaccines but did say we should delay some vaccines especially the DTaP as those could make her spasms worse."
Through research I have now learned that infantile spasms are written on the DTaP vaccine inserts as a possible adverse reaction. And of course the medical literature also shows this link. So we delayed vax until she was 4 years old.
By age 4, her spasms were gone and her pediatrician pressured us into catching her up on some vaccines. So I reluctantly agreed but said no to the DTaP. But within 3 days after her grouped shots at age 4 years, she developed severe facial blinking tics. She would blink and scrunch her face literally every second! I immediately called her pediatrician in a panic.
"Her pediatrician told me that there was NO WAY that her tics were an adverse reaction to the toxins/ingredients in the vaccines, but were more likely due to the STRESS of getting poked."
I could not believe what I was hearing! Her doctor proceeded to tell me that I should bring her back into his office that day and give her the rest of her vaccines to totally catch her up since SHE WAS TICKING ANYWAYS!!!!!! I mean, it was beyond any reasonable logic.
That was the moment I began to doubt everything I was ever told about vaccines. That was when our journey of knowledge and education truly began. Since then I have spent thousands of hours reading medical journals, research studies, legislative rulings, and learning the horrific truth that what the CDC is recommending every child get injected with, is causing MAJOR DAMAGE to our children. TICS, autoimmune diseases, seizures, neurotoxicity, encephalitis, rashes, paralysis, SIDS, asthma, Eczema, allergies, learning disabilities, autism, ADHD, and more are all adverse reactions to vaccines.
"My daughter has been sick her entire childhood."
My daughter's story didn’t end following her 4 year shots: She developed a circular rash on her torso a week or so after her tic reaction. We went to three different dermatologists who gave steroid creams or fungal creams yet nothing helped the rash. So after a year we gave up treating the rash and she still has it 3 years later.
In 2018 she developed a severe facial rash and fatigue and irritability while we were vacationing near the equator. We discovered she had developed an allergy to the sun. This then lead us down a road of testing which has discovered that she now has Lupus. She has Lupus from vaccines. A life long disease that could become systemic and fatal.
She has 7 different food allergies. Her kidneys leak protein and she has chronic migraines. The scariest thought that crosses this mama’s worried heart and mind is that if she ever needs a kidney transplant she will have to get all of the toxic vaccines that got her here in the first place, just to even be allowed to get a kidney.
"My daughter will need to be treated by dermatology, nephrology, rheumatology, and neurology specialists for the rest of her life."
My heart aches for my child as she goes through torturous medical treatments, testing, and screenings, has to be out of the sun, needs to take medication daily that could cause her to go blind, and be on a special low potassium diet.